# SDR MALA060619

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 21,491 hours, 23,756 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part serial: B1341
- Condition: Inoperative
- Location: Stby Fuel Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C HAD A FUEL IMBALANCE OF 100 LBS EN ROUTE TO TVC.  CREW TRIED TO TRANSFER FUEL FROM THE LEFT TO THE RIGHT SIDE AND THE STANDBY FUEL PUMP MALFUNCTIONED. THE CREW RETURNED TO DTW FOR MAINTENANCE ACTION. REMOVED AND REPLACED LT FUEL PUMP IAW SAAB MM 28-22-15-04, S/N OFF: B1341, S/N ON: B1291.
